# SDR AALA202409178468

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 85,951 hours, 11,167 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 32153025
- Part serial: 1849
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 5,039 hours, 712 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BLEED LOSS WING RIGHT WITH ASSOCIATED RIGHT PACK OFF. PILOT DECIDED TO DIVERT TO JFK, EMERGENCY WAS DECLARED. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED THE PRSOV ON ENG #2 IAW AMM 36-11-09.
